# SDR BSYA2012018

- Difficulty date: May 2, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N2027V
- Make and model: Beech 58
- Aircraft serial: TH965
- Aircraft time: 16,207 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103493504
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT CLT, PILOT NOTICED LEFT ENGINE NOT PRODUCING FULL POWER.  PILOT ABORTED TAKEOFF AND TAXIED BACK TO RAMP WITHOUT INCIDENT.  MAINTENANCE REPLACED DEFECTIVE LEFT MAGNETO, RUN UP AND OPERATIONAL CHECK OK NO FURTHER DEFECTS NOTED.
